# SDR 2007UALA01755

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 52,297 hours, 30,632 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT ENTRY DOOR THRESHOLD INNER CREASE BEAM CHORD ANGLE CORRODED AT BS 963-983 AT WL 208 LBL 53-55.  [06-26-07]  MAJOR REPAIR: REMOVED CORROSION. REFERENCE PART 4,  51-00-90 AND SRM 53-60-15 FIG 101 PG113.
